MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* G-12 INTRODUCER KIT; DH EF PERC PLACEMENT PRODUCTS

HALYARD HEALTH MIC-KEY* G-12 INTRODUCER KIT; DH EF PERC PLACEMENT PRODUCTS
Model Number 98430
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for (b)(4) was reviewed and the product was produced according to product specifications.All information reasonably known as of 23 may 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported that the dilator in the kit snapped during the procedure, and a piece of the device remained in the patient's abdomen.The hospital was unable to remove the piece during the procedure, and will require an endoscopy to remove.Per additional information received, the retained dilator was removed successfully with endoscopy and the patient is currently fine.No further information has been provided at this time.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 27 jun 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Additional Manufacturer Narrative
One used sample was returned for evaluation.Visual examination under 50x magnification revealed that the distal tip of the central cannula was damaged, appearing bent.The 12fr tube tip appeared to be damaged going inward, indicating that component bypassed the mechanical stop.The manufacturing process was reviewed and there were not changes to the process or equipment that would have caused the damage.No manufacturing root cause could be determined.The directions for use includes the following information regarding dilation and stoma length measurement: select the appropriate dilation size based on the intended french size of the gastrostomy feeding tube being placed.Use the #11 safety scalpel blade to create a small skin incision that extends alongside the guide wire, downward through the subcutaneous tissue and the fascia of the abdominal musculature.After the incision is made, lock the scalpel cover in place and discard according to facility protocol.Apply water soluble lubricant at incision site.Advance the serial dilator over the guidewire.Use a firm clockwise / counter clockwise twisting motion while advancing to create a tract into the gastric lumen.) endoscopically verify placement of the dilator tip into the stomach.While holding the serial dilator stationary, grasp the next dilator sleeve and with firm downward pressure and a clockwise / counter clockwise twisting motion advance the subsequent dilator into the stoma tract.Slide the segment forward until a physical stop is felt.Advance the red color-coded second sleeve with firm pressure and slight clockwise / counter clockwise twisting motion through the stoma tract and into the stomach." all information reasonably known as of 08 aug 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6597205
Report Number9611594-2017-00084
Device Sequence Number19103363
Product Code KGC
UDI-Device Identifier10680651984309
UDI-Public10680651984309
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2018
Device Model Number98430
Device Catalogue Number991098430
Device Lot NumberAA6207R09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2017
Initial Date Received by Manufacturer 05/04/2017
Supplement Date Received by ManufacturerNot provided
07/26/2017
Initial Report FDA Received Date05/29/2017
Supplement Report FDA Received Date06/29/2017
08/15/2017
Patient Sequence Number1